# SDR SWAA2019050732341

- Difficulty date: March 28, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 149A7101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE FAIRING FORMER CRACKED AT INBOARD END.  R&R FORMER IAW SRM & DWG.
